# SDR AALA202508228689

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 18,444 hours, 6,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 22C SEAT EMERGENCY LIGHT HANGING BY THE WIRES. SECURED EMERGENCY LIGHT ON SEAT 22C. OPERATIONAL CHECK GOOD. PER 33-51-00.
